Durchmesser und Umkugel bei mehrdimensionalen Punktmengen

W. Süss

Mathematische Zeitschrift (1936)

  • Volume: 40, page 317-320
  • ISSN: 0025-5874; 1432-1823

How to cite


Süss, W.. "Durchmesser und Umkugel bei mehrdimensionalen Punktmengen." Mathematische Zeitschrift 40 (1936): 317-320. <http://eudml.org/doc/168608>.

author = {Süss, W.},
journal = {Mathematische Zeitschrift},
pages = {317-320},
title = {Durchmesser und Umkugel bei mehrdimensionalen Punktmengen},
url = {http://eudml.org/doc/168608},
volume = {40},
year = {1936},

AU - Süss, W.
TI - Durchmesser und Umkugel bei mehrdimensionalen Punktmengen
JO - Mathematische Zeitschrift
PY - 1936
VL - 40
SP - 317
EP - 320
UR - http://eudml.org/doc/168608
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.